# SDR JJBA20130822012

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N838CA
- Make and model: Dhav DHC8311
- Aircraft serial: 527
- Aircraft time: 29,141 hours, 31,715 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Failed
- Location: Overtemp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PACK HOT LIGHT ILLUMINATED IN FLIGHT.  R & R OVERTEMP SWITCH ON CABIN ACM.  OPS CHECKED SATISFACTORY.
